# SDR FDEA200904131269

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROXIMATELY 1 INCH LENGTH FOUND ON RIGHT SIDE OF THE   LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP.  CRACK INDICATION APPROXIMATELY 1 INCH LENGTH FOUND ON RIGHT HAND SIDE OF THE   LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP REPAIRED AS PER SRM 55-20-00 FIGURE 3, VOLUME I, REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
